Оценки внутренних радиусов для взаимно непересекающихся областей

Бахтин, А. К. (2017) Оценки внутренних радиусов для взаимно непересекающихся областей. Збірник праць інституту математики НАН України, 14 (1). pp. 25-33.

[img]
Preview
Text
Download (405kB) | Preview

Abstract

Paper is devoted to extremal problems of geometric function theory associated with estimates of functionals defined on systems of nonoverlapping domains. In particular some special case of the well-known Dubinin’s problem about extremal decomposition of the complex plane is considered.

Item Type: Article
Subjects: Q Science > QA Mathematics > Mathematical Analysis
Divisions: Faculty of Physics and Mathematics > Department of Mathematical Analysis
Depositing User: Ірина Ігорівна Таргонська
Date Deposited: 24 Jan 2018 20:34
Last Modified: 24 Jan 2018 20:34
URI: http://eprints.zu.edu.ua/id/eprint/26211

Actions (login required)

View Item View Item

Downloads

Downloads per month over past year

View more statistics